# SDR DALA2025051303695

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 78,464 hours, 9,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 80
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 3L DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: REPLACED BOTTLE CHARGING VALVE AND SERVICED BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6968326)
